THE FEKETE-SZEGÖ PROBLEM FOR A GENERALIZED CLASS OF ANALYTIC FUNCTIONS OF COMPLEX ORDER ASSOCIATED WITH q−CALCULUS
Özet
© Palestine Polytechnic University-PPU 2022.In the present investigation, by using the concept of convolution and q−calculus, we define a certain q−derivative operator for analytic functions in the open unit disk. We obtain bounds for the Fekete-Szegö functional |a3 − ηa22| for new subclasses of analytic functions of complex order by using this operator. Relevant connections of the results are briefly indicated for these subclasses.
Anahtar kelimeler
Atıf için künye
Orhan, H., Porwal, S., & Magesh, N. (2022). THE FEKETE-SZEGÖ PROBLEM FOR A GENERALIZED CLASS OF ANALYTIC FUNCTIONS OF COMPLEX ORDER ASSOCIATED WITH q−CALCULUS. Palestine Journal of Mathematics, 11(3), 39–47. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85132160446&origin=inward
BibTeX
@article{orhan2022-73096,
author = {Orhan, Halit and Porwal, Saurabh and Magesh, Nanjundan},
title = {THE FEKETE-SZEGÖ PROBLEM FOR A GENERALIZED CLASS OF ANALYTIC FUNCTIONS OF COMPLEX ORDER ASSOCIATED WITH q−CALCULUS},
journal = {Palestine Journal of Mathematics},
year = {2022},
volume = {11},
number = {3},
pages = {39--47},
issn = {2219-5688},
url = {https://akademik.atauni.edu.tr/yayinlar/73096-the-fekete-szego-problem-for-a-generalized-class-of-analytic-functions-of}
}